Sticky Blood-Hughes Syndrome Support
8,164 members8,385 posts

one week on rivaroxoban

after talking with my GP after my last INR test, my levels have been unstable and I felt unwell My GP suggested that Rivaroxoban would be a good alternative to Warfarin, I have been on a 20mg dose once a day, I don't think I feel any different apart from no headaches I am getting a few side effects the veins on the my lower leg were really itchy this morning and quite prominent ,my mouth is even drier than before (I was diagnosed with sjogrens syndrome last year ) I am not sleeping well either, I am keeping a diary , I have a blood test next week , so I will keep going with the Rivaroxoban until the results of the blood tests are available, my question is can you go back on Warfarin after being on rivaroxoban ? thank you

7 Replies
oldestnewest

Hi there, I think other members on here will have more personalised information for you, from their own experiences, my own feelings are - give it time, and keep us posted. MaryF

2 likes
Reply

I'm assuming you fit the criteria for this drug I.e. Venus clots and an INR that was supposed to be 2-3? If that's the case then yes give it a go, if not then you need a conversation with your GP about its suitability for you.

2 likes
Reply

Yes

Reply

Like all meds, Rivaroxaban needs to be given a chance. Many side effects either reduce or disappear in time. I've been on it for a month or so and find its effect much the same as Warfarin - don't sleep quite as well. It is very important to take your tablet with food. I had to stop Riva for a week or so during a surgical procedure. When I restarted, I downed he tablet without food. It must have hit my stomach hard and caused a bleed. Now the tablet goes down right in the middle of a meal and all is well! Keep in touch with your GP, see how it goes and there are always alternatives.

2 likes
Reply

thank you for you replies I take my riv straight after food so far so good I think

Reply

Hi Rolfe

Im on xarelto and find it better than marevan.

But give it a bit of time as the others say.

Best of luck.

1 like
Reply

hi I have been on xarelto a little over 2 weeks now I am still feeling dizzy does this subside eventually ?

Reply

You may also like...